MathSciNet Relay Station
MathSciNet bibliographic data
MR2270051 (2008c:76049) 76F65 (35Q35 76D05)
Layton, William; Neda, Monika Truncation of scales by time relaxation. J. Math. Anal. Appl. 325 (2007), no. 2, 788–807.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement